Chemists Own Paracetamol 24 Tablets

BrandsChemists Own
Catalogue ID:782743
Product Code:9350229000214
Availability:In Stock
  • $7.65
    $5.45

    Save $2.20
Provides effective temporary relief of pain & discomfort associated with arthritic pain, headache, migraine headache, muscular aches, neuralgic conditions, osteoarthritis, period pain, rheumatics, sore throat, sinus headache, toothache and symptoms of cold & flu. Helps reduce fever.

- Gentle on the stomach
- May be used during pregnancy and by breast feeding mothers
- Does not contain: Preservatives, artificial flavours, artificial colours, glucose, yeast, dairy products, lactose, gluten, wheat, sugar or soy.
- Made in Australia

Symptoms:
- Arthritic pain
- Headache
- Migraine headache
- Muscular ache
- Neuralgic conditions
- Cold & flu
- Osteoarthritis
- Period pain
- Rheumatics
- Sore throats
- Sinus Headaches
- Toothache

Ingredients:
Paracetamol 500 mg

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email